my doctor prescribed 2 tablets of verapamil (240 mg each) for hypertension. Will this cause swelling in ankles and face?
shortness of breath?
- Verapamil Information for Consumers
- Verapamil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verapamil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am new to taking this medication and within finishing the 1st prescription i gain weight within weeks. Then my face started swelling and my ankles ...
1 answer • 2 Dec 2010
I am 24 and my doctor just perscribe me amlodiphine.I havent took it yet because of all the scares. my question is do this medicine really works and ...
4 answers • 12 Nov 2011
Often since starting oxbutynin about 6 weeks ago, I have swelling in my calves and ankles. I feel bloated, and have experienced weight gain. The ...
2 answers • 3 May 2012
Levothyroxine - Is 200mg of Levothyroxin too high? I have had swelling in my knees, ankles and feet?
... and headaches. Also my vision is not accurate. My eyes are burning and I have no energy
2 answers • 27 Jan 2014
My potassium is low (2.5 -3.5) and I have major problems with swelling in my feet, ankles and legs. I am taking symbicort, spiriva, torsemide, ...
1 answer • 10 May 2014